| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a call service alarm (cs 078) issue that could not be cleared from the pump after the pump had been worn while swimming.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 02-jul-2019 with the following findings: a review of the pump¿s black box and alarm history showed cs 078 call service alarms.During testing, a cs 078 alarm was duplicated.Further testing was not able to be performed due a failed motor due to moisture in the pump.When the pump case was removed, moisture and moisture corrosion was found on multiple pump components: on display, on all boards, on the motor flex connector, and on the keypad connector.A leak test was performed revealing a leak at a pump case crack.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.